# SDR N6WA20110809

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,377 hours, 10,596 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE MESSAGE AND ASSOCIATED PROX FAULT 2 STATUS MESSAGE RECEIVED MULTIPLE TIMES IN FLIGHT.  DEFERRED PASSENGER DOOR INDICATION SYS ON DMI 22865 IAW MEL 52-70-01, CAT A.
